Table of Contents


Bo-Yan Xi, Feng Qi
Some inequalities of Hermite-Hadamard type for h-convex functions
Adv. Inequal. Appl., 2 (2013), 1-15
PDF

N. A. Rather, Suhail Gulzar
On an operator preserving inequalities between polynomials
Adv. Inequal. Appl., 2 (2013), 16-30
PDF

Nisar A. Rather, Showkat A. Zargar
New operator preserving Lp inequalities between polynomials
Adv. Inequal. Appl., 2 (2013), 31-60
PDF

Bapurao C. Dhage, Namdev S. Jadhav
Differential inequalities and comparison theorems for first order hybrid integro-differential equations
Adv. Inequal. Appl., 2 (2013), 61-80
PDF

N. A. Rather, Suhail Gulzar
Some generalizations of the Enestrom-Kakeya theorem
Adv. Inequal. Appl., 2 (2013), 81-91
PDF

W. T. Sulaiman
A note on |A|k summability factors of infinite series
Adv. Inequal. Appl., 2 (2013), 92-104
PDF

S.S. Dragomir
Some inequalities of Jensen type for operator convex functions in Hilbert spaces
Adv. Inequal. Appl., 2 (2013), 105-123
PDF



Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation